Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 77, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 7:53 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 7:53 PM EDT (23:53 UTC)
- Expired
- May 22, 2012, 8:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
666
WUUS52 KJAX 222353
SVRJAX
FLC035-109-230030-
/O.NEW.KJAX.SV.W.0077.120522T2353Z-120523T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT TUE MAY 22 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 830 PM EDT
* AT 753 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES SOUTHWEST OF MARINELAND...OR 8 MILES WEST OF PALM
COAST...AND MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARINELAND AND CRESCENT BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2954 8136 2962 8141 2975 8124 2971 8122
2959 8117
TIME...MOT...LOC 2353Z 238DEG 22KT 2958 8134
$$
ENYEDI2 follow-up statements
669 WWUS52 KJAX 230014 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 814 PM EDT TUE MAY 22 2012 FLC035-109-230030- /O.CON.KJAX.SV.W.0077.000000T0000Z-120523T0030Z/ ST. JOHNS FL-FLAGLER FL- 814 PM EDT TUE MAY 22 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTHEASTERN FLAGLER AND EXTREME SOUTHEASTERN ST. JOHNS COUNTIES... AT 814 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MARINELAND...MOVING NORTHEAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARINELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2960 8127 2966 8127 2970 8121 2960 8117 TIME...MOT...LOC 0014Z 238DEG 22KT 2965 8121 $$
033 WWUS52 KJAX 230020 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 820 PM EDT TUE MAY 22 2012 FLC035-109-230030- /O.EXP.KJAX.SV.W.0077.000000T0000Z-120523T0030Z/ ST. JOHNS FL-FLAGLER FL- 820 PM EDT TUE MAY 22 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLAGLER AND EXTREME SOUTHEASTERN ST. JOHNS COUNTIES WILL EXPIRE AT 830 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2960 8127 2966 8127 2970 8121 2960 8117 TIME...MOT...LOC 0020Z 238DEG 22KT 2967 8117 $$ ENYEDI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:03 PM EDT, 4 hours 50 minutes earlier.
Area forecast discussion, May 22, 3:03 PM EDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 303 PM EDT TUE MAY 22 2012 ...SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING... .SHORT TERM... THIS AFTERNOON THROUGH TONIGHT...A MID AND UPPER LEVEL TROUGH PRESENTLY OVER WERN GA TO SE AL AND THE FL PANHANDLE WILL PROGRESS EWD WITH COOLER TEMPS ALOFT (-13C TO -15C IN SE GA) AND DAYTIME INSTABILITY ENABLING ISOLATED TO SCT CONVECTION TO DEVELOP. CURRENT RADAR TRENDS SUGGEST INCREASING INSTABILITY WITH SCT SHOWERS AND STORMS FROM NEAR ST AUGUSTINE TO NEAR OCALA. THIS IS IN RESPONSE TO EARLIER OUTFLOW BOUNDARY AND W COAST SEA BREEZE. NONE OF THE MODELS SEEM TO BE LATCHING ONTO THE CURRENT CONVECTION VERY WELL. FOR THIS EVENING...WILL MAINTAIN 40 TO NEAR 50% SHOWER/TSTMS CHANCES ALONG THE E COAST AND OVER SECTIONS OF SE GA AND ABOUT 30% ELSEWHERE AND THEN LOWER TO SLIGHT CHANCE OR LESS AROUND MIDNIGHT. INCREASED STORM ORGANIZATION POSSIBLE AS MID LEVEL FLOW INCREASES THROUGH THE EVENING WITH MULTI-CELLS CLUSTERS POSSIBLE...AND MORE DISCRETE THUNDERSTORM CELLS OVER THE S ZONES. LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S. WON'T RULE OUT SOME PATCHY FOG LATE TONIGHT WITH LIGHT WINDS/WEAK PRES GRADIENT IN PLACE. WED AND THU...DEEP LAYER MOISTURE AND SUBSIDENCE INCREASES OVER THE AREA AS THE TROUGH LIFTS OUT TO THE NE. MAX TEMPS AROUND 87 TO 92 BOTH DAYS. HOWEVER...ON WED A SHORTWAVE TROUGH MOVES INTO THE WRN GULF AND INTO THE CENTRAL GULF BY 12Z THU. THIS SYSTEM APPEARS TO INDUCE SFC LOW DEVELOPMENT...PERHAPS IN THE FORM OF ELONGATED TROUGHING FROM WRN CUBA TO BAHAMAS ON THU. WHAT THIS WILL TRANSLATE IN FOR US IS A TRANSITION TO A S AND PERHAPS SE LLVL FLOW BY THU. LIKE YESTERDAY...THE GUIDANCE HAS BEEN SHOWING ONSHORE FLOW DEVELOPING LATER IN THE WEEK. FOR NOW...WILL MAINTAIN SLIGHT SHOWER/TSTM CHANCES OVER THE ERN ZONES AND COASTAL WATERS BOTH WED AND THU...THOUGH THE BETTER CHANCES SHOULD EXIST ON THU AS PWATS INCREASE FROM 1 INCH ON WED TO ABOUT 1.4 INCHES ON THU. ON FRI...MOST OF THE GUIDANCE KEEPS HIGHER DEEPER LAYER MOISTURE E AND S OF THE AREA AND AN ELY FLOW. ONLY LOW END POPS EXPECTED AT THIS TIME WITH HIGHS AGAIN IN UPPER 80S AND LOWER 90S AS A DEEP LAYER HIGH PRES RIDGE BUILDS OVER THE MS VALLEY. .LONG TERM...SAT-TUE. STRONG HIGH PRES AT SFC AND ALOFT SHIFTS NE INTO THE TN VALLEY ON SAT WHILE WEAK TROUGHING REMAINS OVER THE WRN ATLC INTO THE BAHAMAS TO NEAR SRN FL AND THE SE GULF OF MEXICO. AN ELY FLOW LOOKS MOST PROBABLE WITH SFC HIGH TO OUR N AND ANTICIPATE ONLY LOW END RAIN CHANCES AND WARMER THAN NORMAL TEMPS. DUE TO THE MODEL VARIABILITY AND SOLUTIONS SUN THROUGH TUE...HAVE NOT MADE ANY OTHER CHANGES TO THE FORECAST ATTM. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND POTENTIALLY IMPACT SSI...JAX...AND VQQ AFTER 20Z...WITH ACTIVITY AT CRG POSSIBLY BEGINNING BY 20Z. PLEASE CHECK FOR AMENDMENTS LATE THIS AFTERNOON AND INTO THE EVENING HOURS FOR UPDATES ON TIMING AND INTENSITY. MAINLY SOUTHWEST WINDS OF 10 TO 20 KNOTS FROM JUST OFF THE SURFACE UP TO 10000 FEET WILL BECOME SOUTHWEST AND INCREASE TO 15 TO 20 KNOTS ABOVE 4000 FEET AT THE AREA TERMINALS AFTER 00Z. && .MARINE... SOUTH TO SOUTHWEST WINDS WILL NEAR CAUTION CRITERIA OVER THE OFFSHORE WATERS THIS EVENING. WAVES OFFSHORE WILL BUILD TO NEAR 5 FEET. WINDS WILL SUBSIDE BELOW CAUTION CRITERIA OVER THE OFFSHORE WATERS DURING THE PREDAWN HOURS. SOUTHEAST TO SOUTH WINDS WILL ONCE AGAIN BRIEFLY INCREASE TO NEAR CAUTION CRITERIA OVER THE OFFSHORE WATERS ON WEDNESDAY AFTERNOON AND EVENING. WINDS AND SEAS WILL BUILD BEGINNING LATE THURSDAY AS LOWER PRESSURES DEVELOP OVER THE BAHAMAS AND HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC...TIGHTENING OUR LOCAL PRESSURE GRADIENT. CAUTION OR SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FROM FRIDAY THROUGH THE WEEKEND. RIP CURRENTS: A MODERATE RISK OF RIP CURRENTS IS EXPECTED THROUGH THE EVENING HOURS DUE TO A LINGERING EASTERLY LONG PERIOD SWELL. A MODERATE RISK MAY CONTINUE INTO WEDNESDAY AS ONSHORE WINDS BEGIN TO INCREASE. && .FIRE WEATHER... MINIMUM RH'S WILL FALL TO AROUND 35 PERCENT OVER PORTIONS OF THE REGION ON WEDNESDAY. HOWEVER...DURATIONS ARE CURRENTLY IN QUESTION AND RED FLAG HEADLINES HAVE NOT BEEN ISSUED FOR TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... AMG 63 89 64 91 / 30 10 10 10 SSI 69 86 72 85 / 40 10 10 20 JAX 65 89 67 87 / 40 20 20 20 SGJ 69 85 70 84 / 40 20 20 20 GNV 63 90 65 89 / 20 20 20 20 OCF 64 92 66 90 / 20 20 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/NELSON/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 105 PM EDT TUE MAY 22 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-230700- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 105 PM EDT TUE MAY 22 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE FORECAST AREA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING. MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND LARGE HAIL. MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING. WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS WILL PREVAIL TODAY AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO CONTINUED EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 22, 7:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
732 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND GST FLAGLER BEACH 29.47N 81.13W
05/22/2012 M48 MPH FLAGLER FL TRAINED SPOTTER
TRAINED SPOTTER MEASURED A WIND GUST OF 48 MPH AT FLAGLER
BEACH.
&&
SHULERSpecial weather statement, May 22, 7:37 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT TUE MAY 22 2012
GAZ150-163-164-230015-
CHARLTON-CLINCH-WARE-
737 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL WARE...
CENTRAL CLINCH AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 815 PM EDT...
AT 737 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 15 MILES SOUTH OF MANOR...OR 12 MILES
SOUTHEAST OF HOMERVILLE...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MANOR THROUGH 815 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8251 3089 8236 3076 8273 3086 8289
3096 8292
TIME...MOT...LOC 2337Z 249DEG 17KT 3090 8264
PETERSONSpecial weather statement, May 22, 7:39 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
739 PM EDT TUE MAY 22 2012
FLZ032-037-230030-
CLAY-PUTNAM-
739 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY AND NORTHERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 830 PM EDT...
AT 739 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 15 MILES SOUTHWEST OF GREEN COVE SPRINGS...OR
15 MILES NORTHEAST OF MELROSE...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GREEN COVE SPRINGS
THROUGH 830 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2975 8189 2987 8195 3001 8168 2999 8163
2996 8160 2989 8161 2980 8156
TIME...MOT...LOC 2339Z 253DEG 16KT 2984 8185
ENYEDILocal storm report, May 22, 7:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
741 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 10 W BUNNELL 29.47N 81.43W
05/22/2012 E0.75 INCH FLAGLER FL TRAINED SPOTTER
&&
SHULERLocal storm report, May 22, 7:43 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND GST 10 W BUNNELL 29.47N 81.43W
05/22/2012 E45 MPH FLAGLER FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED WIND GUSTS OF 40 TO 50 MPH.
&&
SHULERLocal storm report, May 22, 7:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
752 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 1 S DOUGLAS 31.49N 82.85W
05/22/2012 E0.75 INCH COFFEE GA EMERGENCY MNGR
NUMEROUS REPORTS OF DIME SIZED HAIL BETWEEN DOUGLAS AND
THE ATKINSON COUNTY LINE.
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 1:16 PM EDT | Special Weather Statement | JAX | Putnam | 29 min |
| May 22, 2:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 23 min |
| May 22, 3:00 PM EDT | Special Weather Statement | JAX | Saint Johns | 30 min |
| May 22, 4:13 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| May 22, 4:22 PM EDT | Special Weather Statement | JAX | Suwannee | 23 min |
| May 22, 4:35 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| May 22, 4:49 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 26 min |
| May 22, 4:58 PM EDT | Special Weather Statement | JAX | Union | 32 min |
| May 22, 5:31 PM EDT | Special Weather Statement | JAX | Bradford | 29 min |
| May 22, 5:49 PM EDT | Special Weather Statement | JAX | Clay | 26 min |
| May 22, 6:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| May 22, 6:28 PM EDT | Special Marine Warning | JAX | 62 min | |
| May 22, 6:29 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 22, 6:43 PM EDT | Areal Flood Advisory | JAX | Clay | 92 min |
| May 22, 6:55 PM EDT | Special Weather Statement | JAX | Clay | 35 min |
| May 22, 6:58 PM EDT | Areal Flood Advisory | JAX | Nassau | 92 min |
| May 22, 7:10 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| May 22, 7:25 PM EDT | Special Marine Warning | JAX | 95 min | |
| May 22, 7:27 PM EDT | Special Marine Warning | JAX | 33 min | |
| May 22, 7:32 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 43 min |
| May 22, 7:39 PM EDT | Special Weather Statement | JAX | Clay | 51 min |
| May 22, 7:59 PM EDT | Special Marine Warning | JAX | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.